MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1365-2230.1999.00474.x

Медицинская библиотека · Clinical and experimental dermatology · 1999

Bullous pemphigoid developing during systemic therapy with chloroquine.

Millard T P, Smith H R, Black M M, Barker J N

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Bullous pemphigoid has been reported to be induced or precipitated by systemic therapy with several drugs, including penicillamine, captopril, frusemide and ampicillin. We report an African male patient with sarcoidosis who was prescribed chloroquine for progressive dyspnoea. After 3 months he developed generalized pruritus which evolved into a widespread bullous eruption with acral targetoid lesions resembling erythema multiforme. The histological and immunofluorescence findings were diagnostic of bullous pemphigoid. The atypical clinical features of this case resemble the phenotype that has been noted in previous reports of drug-induced bullous pemphigoid.

Для цитирования: Millard T P, Smith H R, Black M M, Barker J N. Bullous pemphigoid developing during systemic therapy with chloroquine.. Clinical and experimental dermatology. 1999. DOI: 10.1046/j.1365-2230.1999.00474.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.